Journal of Integral Equations and Applications
- J. Integral Equations Applications
- Volume 26, Number 3 (2014), 301-321.
On the problems of peridynamics with special convolution kernels
The well-posedness and regularity of a peridynamic model with a special kernel is studied. The differential-integral equation describing the model is first converted to an operator valued Volterra integral equation. Then the existence and regularity of the solution of the peridynamics problem are established through the study of the Volterra integral equation. The regularity results improve the previous known results for more general peridynamics models.
J. Integral Equations Applications, Volume 26, Number 3 (2014), 301-321.
First available in Project Euclid: 31 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Alimov, S.A.; Cao, Yanzhao; Ilhan, O.A. On the problems of peridynamics with special convolution kernels. J. Integral Equations Applications 26 (2014), no. 3, 301--321. doi:10.1216/JIE-2014-26-3-301. https://projecteuclid.org/euclid.jiea/1414761100